# SDR DALA2018100505918

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPLT FS 1320 FRAME UPPER SURFACE HAS LIGHT CORROSION ABOVE STR 26R. REMOVED CORROSION AND EVALUATED AFT CARGO STA 1320 FRAME UPPER SURFACE STR 26R ORIG .071 LOSS .003 REMAINING .068 AND WITHIN ALLOWABLE LIMITS IAW SRM 53-00-07 UPON EVALUATION FOUND DENT ON FRAME UPPER FLANGE SURFACE AT SAME LOCATION CUT OUT DAMAGED SECTION OF FRAME STA 1320 ABOVE STRINGER 26R AND REPAIRED FRAME IAW SRM 53-00-07 REPAIR 5.
